On a new form of the Mayer expansion

TitleOn a new form of the Mayer expansion
Publication TypeJournal Article
Year of Publication2015
AuthorsRebenko, AL, Boluh, VA
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
DOI10.15407/dopovidi2015.11.018
Issue11
SectionMathematics
Pagination18-22
Date Published11/2015
LanguageUkrainian
Abstract

The infinite system of point particles is considered in the framework of classical statistical mechanics. A new form of the Mayer expansion for thermodynamic potentials of statistical mechanics is presented, which improves the radius of convergence of the previous one.

KeywordsMayer expansion, thermodynamic potentials
References: 
  1. Ruelle D. Statistical Mechanics: Rigorous results, New York; Amsterdam: Benjamin, 1969.
  2. Minlos R. A. Introduction to Mathematical Statistical Physics, University Lecture Series, Vol. 19, Providence, R.I.; AMS, 1999.
  3. Petrina D.Ya., Gerasimenko V. I, Malyshev P. V. Mathematical foundations of classical statistical mechanics, London; New York: CRC Press, 2002.
  4. Lenard A. Arch. Ration. Mech. Anal., 1975, 59: 241–256.
  5. Duneau M., Iagolnitzer D., Souillard B. Commun. Math. Phys., 1973; 31: 191–208. https://doi.org/10.1007/BF01646265
  6. Boluh V. A., Rebenko A. L. Methods Funct. Anal. and Topol., 2014, 20, No 2: 186—192.